MAUDE Adverse Event Report: Datascope Corp. MEGA 8Fr. 50cc IAB; System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 8Fr. 50cc IAB; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0498-01
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was unable to advance the mega 50cc balloon catheter because it had become kinked.Another balloon catheter was inserted to continue treatment.The engineer inspected the device and ruled out any device malfunction.No harm to the patient reported.Resistance was encountered during insertion, advancement of the iab.The kink was located on the tip of the catheter.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site postal code: (b)(6).Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
MEGA 8Fr. 50cc IAB
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50913348
Report Number2248146-2026-0001578
Device Sequence Number14903971
Product Code DSP
UDI-Device Identifier10607567107301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000452583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight149 LB